RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 180, Number 4, Pages 839–842 (Mi dan33900)  

PHYSICS

Stabilization of the instabilities of particles “closed” a dense plasma

R. Z. Sagdeev, A. A. Galeev


Full text: PDF file (450 kB)

Document Type: Article
UDC: 533.9
Received: 18.12.1967

Citation: R. Z. Sagdeev, A. A. Galeev, “Stabilization of the instabilities of particles “closed” a dense plasma”, Dokl. Akad. Nauk SSSR, 180:4 (1968), 839–842

Citation in format AMSBIB
\Bibitem{SagGal68}
\by R.~Z.~Sagdeev, A.~A.~Galeev
\paper Stabilization of the instabilities of particles ``closed'' a dense plasma
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 180
\issue 4
\pages 839--842
\mathnet{http://mi.mathnet.ru/dan33900}


Linking options:
  • http://mi.mathnet.ru/eng/dan33900
  • http://mi.mathnet.ru/eng/dan/v180/i4/p839

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:7
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019